Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Feeling dizziness, lightheadedness and swelling in the throat. Irregular use of birth control pills. Side effects?

I have been on Yasmin birth control for 9 years, and have never had a problem with it before. I got off of it last year in March, but by October I got back on it. Was on it for a few months, then stopped for 2 months, back on a month, now off again. For the past week now, I have been getting dizzy, light-headed, my tongue feels like it swells in the back of my throat, my mouth gets dry, I feel like I'm going to faint, shaky throughout my body, blurred vision, cold hands & feet... What is going on? And could me not taking my birth control be affecting me?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for posting your question here, I will try to answer it to the best of my abilities.

Nausea and light headedness is a rather common side effect of contraceptive pills, as such it is entirely possible that they are the reason you are feeling this way.
Stop taking them for a week and see if your condition improves, if it does we've identified the cause. If it doesnt, see a doctor so that he can run some tests and try to identify the cause of your problems.

I hope this answered your question.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor